Johnson, J.W., 2006
 
Citation Johnson, J.W., 2006. Two new species of Parapercis (Perciformes: Pinguipedidae) from north-eastern Australia, and recovery of Parapercis colemani Randall & Francis, 1993. Mem. Mus. Victoria 63(1):47-56.
DOI / ISBN
Paper URL
E-mail jeff.johnson@qm.qld.gov.au
Address
Ref. No. 59349
Language English
Usage used in part
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
Cross references
( e.g. cephalopods )
Comments & Corrections
Sign our Guest Book
Back to Search
cfm script by eagbayani, 12/10/04 ,  php script by rolavides, 09/05/08 ,  last modified by sortiz, 10/18/17